# SDR SWAA2022072931953

- Difficulty date: July 22, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 19,988 hours, 9,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD PANEL 142NWB CRACKED / [01] INSTALLED NEW CARGO PANEL 142NWB PER AMM 25-52-09
